# SDR SWAA2024102836589

- Difficulty date: September 11, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 1.687 INCH AT PASSENGER CABIN 2024-572141<[01] REPLACED STUB FRAME (1EA) ANGLE (1EA) AND FASTENERS LOCATED BTW BS 294.5 TO BS 296 AND S-7R TO S-10R AT FWD GALLEY DOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNS OFF.;[02] CORRECTED ACTION 1  REPLACED STUB FRAME (1EA) ANGLE (1EA) AND FASTENERS LOCATED BTW BS 294.5 TO BS 296 AND S-7R TO S-10R AT FWD GALLEY DOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] TASK CARD COMPLETED AS RII. REPLACED STUB FRAME (1EA) ANGLE (1EA) AND FASTENERS LOCATED BTW BS 294.5 TO BS 296 AND S-7R TO S-10R AT FWD GALLEY DOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNS OFF BELOW.
